advertisement
Question
Posted by: Tracy | 2003/02/06

Diabetic

I have been diagnosed with Type 2 Diabetes. My blood sugar levels in the day are good (between 3-6). When I test my blood suger in the morning before breakfast it is always approx 7.5. I take Glycomin in the morning after my breakfast. Am I perhaps taking my medication at the wrong time or should my medication be changed or increased? I also have to eat again by 11am or else I get light headed.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Tracy, taking your medication at night is dangerous because you won’t realise when your sugar goes too low. You have to realise that in the short run, having a too low blood sugar is much more dangerous than having a high blood sugar.
PS Have you tried to control your blood sugar by diet alone? It sounds like it might be possible from the information you gave. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement